MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC
Lot Number 5205198
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing detached at the quick release.The patient had two episodes of high blood glucose the previous night.The first event occurred while the patient was sleeping and the second one occurred while the patient was watching television on sofa.The site was initially the patient's leg and later to right side of stomach and the pump was located on the belt clip.The infusion had been in use for few hours.The infusions were stored in a drawer in the kitchen.The patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 110/9 PCC
MDR Report Key8447260
Report Number3003442380-2019-00620
Device Sequence Number16229451
Product Code FPA
UDI-Device Identifier05705244006751
UDI-Public05705244006751
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2020
Device Lot Number5205198
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date03/25/2019
Patient Sequence Number1